Advertisement

Ukrainian Mathematical Journal

, Volume 21, Issue 2, pp 233–235 | Cite as

Introduction of a class of p-indecomposable positive operators in Banach space

  • V. S. Ten
Brief Communications
  • 13 Downloads

Keywords

Banach Space Positive Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    M. A. Krasnosel'skii, Positive Solutions of Operator Equations [in Russian], Fizmatgiz, Moscow (1962).Google Scholar
  2. 2.
    F. R. Gantmakher, Matrix Theory [in Russian], Fizmatgiz, Moscow (1967).Google Scholar
  3. 3.
    I. Sawashima, Spectral Properties of Some Positive Operators, Nat. Sci. Rept. Ochanomizu Univ.,15, No. 2, 53–64 (1964).Google Scholar
  4. 4.
    V. Ya. Stetsenko, Criteria for Indecomposability of Linear Operators, Uspekhi Mat. Nauk,21, No. 5, (131), 265–267 (1966).Google Scholar
  5. 5.
    I. Marek, A Generalized Minimum Principle for Indecomposable Operators, Dokl. Akad. Nauk SSSR,176, No.4 (1967).Google Scholar
  6. 6.
    S. Karlin, Positive Operators, J. Math. Mech.,8, 907–937 (1959).Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • V. S. Ten
    • 1
  1. 1.Donets Computational CenterAcademy of Sciences of the USSRUSSR

Personalised recommendations